\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Global solution to the 3-D inhomogeneous incompressible MHD system with discontinuous density

  • * Corresponding author: Xiaoping Zhai

    * Corresponding author: Xiaoping Zhai
The first author is supported by the Postdoctoral Science Foundation of China grant 2017M620688, the second author is supported by NSFC grant 11731014, 11571254 and the third author is supported by NSFC grant 11601533.
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we consider the Cauchy problem of the incompressible MHD system with discontinuous initial density in ${\mathbb R}^3$. We establish the global well-posedness of the MHD system if the initial data satisfies $(ρ_0, u_0, H_0)∈ L^{∞}({\mathbb R}^3)× H^s({\mathbb R}^3)× H^s({\mathbb R}^3)$ with $\frac{1}{2} < s \le 1$ and

    $0 < \underline{ρ} \le ρ_0 \le \overline{ρ} < +∞,~~~~ \|(u_0, H_0)\|_{\dot{H}^{\frac 12}} \le c, $

    for some small $c>0$ which only depends on $\underline{ρ}, \overline{ρ}$. As a byproduct, we also get the decay estimate of the solution.

    Mathematics Subject Classification: Primary: 35Q35, 76D03; Secondary: 35B40.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] H. AbidiG. Gui and P. Zhang, On the decay and stability of global solutions to the 3-D inhomogeneous Navier-Stokes equations, Comm. Pure Appl. Math., 64 (2011), 832-881.  doi: 10.1002/cpa.20351.
    [2] H. AbidiG. Gui and P. Zhang, On the wellposedness of three-dimensional inhomogeneous Navier-Stokes equations in the critical spaces, Arch. Rational Mech. Anal., 204 (2012), 189-230.  doi: 10.1007/s00205-011-0473-4.
    [3] H. Abidi and T. Hmidi, Résultats d'existence dans des espaces critiques pour le systéme de la MHD inhomogéne, Ann. Math. Blaise Pascal, 14 (2007), 103-148. 
    [4] H. Abidi and M. Paicu, Global existence for the magnetohydrodynamic system in critical spaces, Proc. Roy. Soc. Edinburgh Sect. A, 138 (2008), 447-476.  doi: 10.1017/S0308210506001181.
    [5] H. Bahouri, J. Y. Chemin and R. Danchin, Fourier Analysis and Nonlinear Partial Differential Equations, Springer, Heidelberg, 2011. doi: 10.1007/978-3-642-16830-7.
    [6] C. Cao and J. Wu, Two regularity criteria for the 3D MHD equations, J. Differential Equations, 248 (2010), 2263-2274.  doi: 10.1016/j.jde.2009.09.020.
    [7] C. Cao and J. Wu, Global regularity for the 2D MHD equations with mixed partial dissipation and magnetic diffusion, Adv. Math., 226 (2011), 1803-1822.  doi: 10.1016/j.aim.2010.08.017.
    [8] F. ChenY. Li and H. Xu, Global solution to the 3D nonhomogeneous incompressible MHD equations with some large initial data, Discrete Contin. Dyn. Syst., 36 (2016), 2945-2967.  doi: 10.3934/dcds.2016.36.2945.
    [9] D. ChenZ. Zhang and W. Zhao, Fujita-Kato theorem for the 3-D inhomogenous Navier-Stokes equations, J. Differential Equations, 261 (2016), 738-761.  doi: 10.1016/j.jde.2016.03.024.
    [10] Q. ChenC. Miao and Z. Zhang, The Beale-Kato-Majda criterion for the 3D magneto-hydrodynamics equations, Comm. Math. Phys., 275 (2007), 861-872.  doi: 10.1007/s00220-007-0319-y.
    [11] Q. ChenZ. Tan and Y. Wang, Strong solutions to the incompressible magnetohydrodynamic equations, Math. Methods Appl. Sci., 34 (2011), 94-107.  doi: 10.1002/mma.1338.
    [12] R. Danchin, Density-dependent incompressible viscous fluids in critical spaces, Proc. Roy. Soc. Edinburgh Sect. A, 133 (2003), 1311-1334.  doi: 10.1017/S030821050000295X.
    [13] R. Danchin and P. B. Mucha, A Lagrangian approach for the incompressible Navier-Stokes equations with variable density, Comm. Pure Appl. Math., 65 (2012), 1458-1480.  doi: 10.1002/cpa.21409.
    [14] R. Danchin and P. B. Mucha, Incompressible flows with piecewise constant density, Arch. Ration. Mech. Anal., 207 (2013), 991-1023.  doi: 10.1007/s00205-012-0586-4.
    [15] B. Desjardins and C. Le Bris, Remarks on a nonhomogeneous model of magnetohydrodynamics, Differential Integral Equations, 11 (1998), 377-394. 
    [16] G. Duvaut and J. L. Lions, Inéquations en thermoélasticité et magnétohydrodynamique, Arch. Rational Mech. Anal., 46 (1972), 241-279.  doi: 10.1007/BF00250512.
    [17] L. C. Evans, Partial Differential Equations, Grad. Stud. Math., vol. 19, AMS, Providence, RI, 1998.
    [18] J. F. Gerbeau and C. Le Bris, Existence of solution for a density-dependent magnetohydrodynamic equation, Adv. Differential Equations, 2 (1997), 427-452. 
    [19] H. Gong and J. Li, Global existence of strong solutions to incompressible MHD, Commun. Pure Appl. Anal., 13 (2014), 1337-1345.  doi: 10.3934/cpaa.2014.13.1337.
    [20] G. Gui, Global well-posedness of the two-dimensional incompressible magnetohydrodynamics system with variable density and electrical conductivity, J. Funct. Anal., 267 (2014), 1488-1539.  doi: 10.1016/j.jfa.2014.06.002.
    [21] C. He and Z. Xin, On the regularity of weak solutions to the magnetohydrodynamic equations, J. Differential Equations, 213 (2005), 235-254.  doi: 10.1016/j.jde.2004.07.002.
    [22] C. He and Z. Xin, Partial regularity of suitable weak solutions to the incompressible magnetohydrodynamic equations, J. Funct. Anal., 227 (2005), 113-152.  doi: 10.1016/j.jfa.2005.06.009.
    [23] D. Hoff, Global solutions of the Navier-Stokes equations for mutidimensional compressible flow with discontinuous initial data, J. Differential Equations, 120 (1995), 215-254.  doi: 10.1006/jdeq.1995.1111.
    [24] D. Hoff, Dynamics of singularity surfaces for compressible, viscous flows in two space dimensions, Comm. Pure Appl. Math., 55 (2002), 1365-1407.  doi: 10.1002/cpa.10046.
    [25] X. HuangJ. Li and Z. Xin, Global well-posedness of classical solutions with large oscillations and vacuum to the three-dimentional isentropic compressible Navier-Stokes equations, Comm. Pure Appl. Math., 65 (2012), 549-585.  doi: 10.1002/cpa.21382.
    [26] X. Huang and Y. Wang, Global strong solution to the 2D nonhomogeneous incompressible MHD system, J. Differential Equations, 254 (2013), 511-527.  doi: 10.1016/j.jde.2012.08.029.
    [27] J. JiaJ. Peng and K. Li, On the decay and stability of global solutions to the 3D inhomogenous MHD system, Comm. Pure Appl. Anal., 16 (2017), 745-780.  doi: 10.3934/cpaa.2017036.
    [28] A. V. Kazhikhov, Solvability of the initial-boundary value problem for the equations of the motion of an inhomogeneous viscous incompressible fluid, Dokl. Akad. Nauk SSSR, 216 (1974), 1008-1010. 
    [29] F. LinL. Xu and P. Zhang, Global small solutions to 2-D incompressible MHD system, J. Differential Equations, 259 (2015), 5440-5485.  doi: 10.1016/j.jde.2015.06.034.
    [30] F. Lin and P. Zhang, Global small solutions to an MHD-type system: The three-dimensional case, Comm. Pure Appl. Math., 67 (2014), 531-580.  doi: 10.1002/cpa.21506.
    [31] P. L. Lions, Mathematical Topics in Fluid Mechanics. Vol. 1. Incompressible Models, Oxford Lecture Ser. Math. Appl., vol. 3, Oxford Sci. Publ., The Clarendon Press, Oxford University Press, New York, 1996.
    [32] M. PaicuP. Zhang and Z. Zhang, Global unique solvability of inhomogeneous Navier-Stokes equations with boundary density, Comm. Partial Differential Equations, 38 (2013), 1208-1234.  doi: 10.1080/03605302.2013.780079.
    [33] X. RenJ. WuZ. Xiang and Z. Zhang, Global existence and decay of smooth solution for the 2-D MHD equations without magentic diffusion, J. Funct. Anal., 267 (2014), 503-541.  doi: 10.1016/j.jfa.2014.04.020.
    [34] M. Sermange and R. Temam, Some mathematical questions related to the MHD equations, Comm. Pure Appl. Math., 36 (1983), 635-664.  doi: 10.1002/cpa.3160360506.
    [35] H. XuY. Li and X. Zhai, On the well-posedness of 2-D incompressible Navier-Stokes equations with variable viscosity in critical spaces, J. Differential Equations, 260 (2016), 6604-6637.  doi: 10.1016/j.jde.2016.01.007.
    [36] X. ZhaiY. Li and H. Xu, Global well-posedness for the 2-D nonhomogeneous incompressible MHD equations with large initial data, Nonlinear Anal. Real World Appl., 33 (2017), 1-18.  doi: 10.1016/j.nonrwa.2016.05.009.
    [37] X. ZhaiY. Li and W. Yan, Global well-posedness for the 3-D incompressible inhomogeneous MHD system in the ciritical Besov spaces, J. Math. Anal. Appl., 432 (2015), 179-195.  doi: 10.1016/j.jmaa.2015.06.048.
    [38] X. Zhai and Z. Yin, Global well-posedness for the 3D incompressible inhomogeneous Navier-Stokes equations and MHD equations, J. Differential Equations, 262 (2017), 1359-1412.  doi: 10.1016/j.jde.2016.10.016.
  • 加载中
SHARE

Article Metrics

HTML views(496) PDF downloads(358) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return